Volume 07, Number 04, December 2008
1. Mathematical modelling of a continuous two sex population with immigration and emigration
Madhu Jain, G.C. Sharma and Rajinder Sharma
Page: 369-374
2. Generalization of a fixed point theorem in Banach space
R.K. Mishra and S.K. Shrivastava
Page: 375-382
3. Hypergeometric summation theorems of negative unit argument, based on Bernoulli and Euler numbers
M.I. Qureshi, Kaleem A. Quraishi and Rahul Singh
Page: 383-394
4. Common fixed point theorem in uniformly convex Banach spaces
A.K. Goyal
Page: 395-402
5. Effect of temperature on removal of crystal violet by adsorption
K.N. Singh and Ranjana Singh
Page: 403-408
6. A certain subclass of uniformly convex and starlike functions with negative coefficients
K.K. Dixit and Vikas Chandra
Page: 409-420
7. `Useful' measures of fuzzy information, total ambiguity and fuzzy directed divergence
D.S. Hooda and Rakesh Kumar Bajaj
Page: 421-436
8. On a r-Lorentzian para-Sasakian manifold
Geeta Verma
Page: 437-442
9. On a subclass of analytic functions defined by Dziok-Srivastava operator and differential subordination
Rakesh Kumar and Pranay Goswami
Page: 443-450
10. Some results involving the q-Laplace transforms of basic multiple hypergeometric series
R.K. Yadav and Poonam Nirwan
Page: 451-462
11. Bianchi type V cosmological model for perfect fluid distribution in general relativity
Atul Tyagi and Dhirendra Chhajed
Page: 463-468
12. Magnetohydrodynamic Poiseuille stratified flow in porous medium 
Paresh Vyas and Archana Rai 
Page: 469-476